The Bases of Taxation
Bibliographic Data
| ID | 10372095 |
|---|---|
| Authors | Francis Amasa Walker (corresponding author) |
| Year | 1888 |
| Volume | 3 |
| Issue | 1 |
| Pages | 1-16 |
| Publication date | 1888-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Political Science Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0032-3195 • E-ISSN: 1538-165X |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2138983 |
| OpenAlex | W2317423956 |
| Language | EN |
| Citations received | 4 |
| Citations per year | 0.03 |
|---|---|
| Citation span | 1894 - 2002 (109) |
| Highly cited | No |